Ukrainian Mathematical Journal

, Volume 60, Issue 5, pp 708–715

Piecewise-smooth+ version of the implicit-function theorem

  • V. M. Miklyukov
Article

DOI: 10.1007/s11253-008-0092-x

Cite this article as:
Miklyukov, V.M. Ukr Math J (2008) 60: 708. doi:10.1007/s11253-008-0092-x

We introduce a class of piecewise-smooth+ mappings and prove the implicit-function theorem for this class. The proof is based on the theorem on global homeomorphism, which follows from the well-known Chernavskii theorem.

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • V. M. Miklyukov
    • 1
  1. 1.Volgograd UniversityVolgogradRussia

Personalised recommendations